# SDR MALA964869

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Orifice Plate
- Part number: 2784086263
- Condition: Not Installed
- Location: Lt Wing Root
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT NR 3081 - AFTER DEPARTURE FROM MSP, THE LEFT WING OVERHEAT LIGHT ILLUMINATED.  THE CREW ELECTED TO RETURN TO MSP AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REINSTALLED THE BLEED AIR MIXING VALVE RESTRICTOR PLATE. ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
